# SDR FDEA202503210469

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 76,780 hours, 27,680 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Computer
- Part number: 948E416G1
- Part serial: 00D2288
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

MADE 2 TAKEOFF ATTEMPTS , MAX POWER FOR WIND SHEAR,  EACH TIME REJECTED TAKEOFF DUE TO AIRCRAFT VEERING  TO THE RIGHT OF CENTERLINE. NO EICAS MESSAGES OR  WARNINGS RECEIVED. ENGINES APPEARED TO SPOOL UP  NEARLY EVEN. RAN QRH REJECTED TAKEOFF AND AFTER  LANDING CHECKLIST  PRIOR TO RETURNING TO GATE.      NO REFERENCE REQUIRED  AFTER CREW DEBRIEF. PILOTS MENTIONED A/C PULLED TO  THE RIGHT JUST AFTER ENGAGING THRUST TILE.  SEPERATE WRI CREATED FOR  HIGH SPEED TAXI REQUIRED PER MOCC REF WRI 71-01/9390.  PRECAUTIONARILY R&R'D TMC. OPS TEST GOOD.
